MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was created by (b)(6), device vigilance specialist of zealand pharma us, inc.On behalf of the mannkind, corp.As part of the acquisition and subsequent transfer of the v-go medical device to the latter organization.This temporary transition activity is expected to continue until such time that the acquiring company establishes its own mdr reporting account.
 
Event or Problem Description
The patient reported that the last 3 v-go 20 devices have fallen off of her stomach and it does not seem like the adhesive has enough glue.The patient stated that with the previous batch, there was too much glue and the v-go 20 devices were sticking too tightly causing it to hurt when pulling them off.The patient confirmed that she uses an alcohol swab to clean the infusion site prior to applying the v-go.The patient stated that the last v-go fell on the floor while she was getting up which was almost at 24 hours of use.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
# 330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
# 330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
# 330
marlborough, MA 01752
MDR Report Key14806043
Report Number1226572-2022-00088
Device Sequence Number14625190
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)240805(10)FG221166
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2024
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberVG221074C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale